MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number HGB161407A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.On (b)(6) 2025, a reintervention of 24-hour lysis was initiated, and blood flow was restored to treat graft thrombosis.On (b)(6) 2025 after lysis completed, a supra renal fixation cuff was implanted proximal to the implanted graft.An additional graft was implanted distally to extend the limb on the left side.The patient tolerated the reintervention (captured under (b)(4).On an unknown date in (b)(6) 2025, the patient underwent cta imaging where contrast was seen outside the grafts, indicating the patient had a type 1b endoleak in the left hypogastric artery and in the right common iliac artery.On (b)(6) 2025, a reintervention was performed to treat the type 1b endoleak in the left hypogastric artery, distal to the previously implanted gore® excluder® iliac branch endoprosthesis device (internal iliac component).In addition, the type 1b endoleak was treated in the right common iliac artery, distal to a previously implanted gore® excluder® aaa endoprosthesis device (27 mm contralateral leg endoprosthesis).The patient had two previously implanted 27 mm contralateral leg endoprostheses, and it is unknown which of these two devices was associated with the type 1b endoleak in the right common iliac artery.The type 1b endoleak in the left hypogastric artery was treated with a 11 mm gore® viabahn® vbx balloon expandable endoprosthesis device and the type 1b endoleak in the right common iliac artery was treated with multiple 23 mm contralateral leg endoprostheses.The cause of both endoleaks was degeneration of the arteries distal to the grafts.It is unknown if there was aneurysm enlargement associated with the endoleaks.The patient tolerated the procedure to treat the endoleaks.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23536146
Report Number3013164176-2025-02752
Device Sequence Number18413041
Product Code MIH
UDI-Device Identifier00733132635337
UDI-Public(01)00733132635337(17)271006
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHGB161407A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale